SkinRenu

What causes skin bruising in elderly people?

What causes skin bruising in elderly people?

According to WebMD.com, bruises in elderly people frequently occur because their skin has become thinner with age. The tissues that support the underlying blood vessels have become more fragile. Bruises are also more common in those taking medicine to thin the blood.

When we were younger, we didn't get bruised easy. Our skin could take the hit, because it had a nice padding under it and the skin was flexible. Now the padding's gone and the skin is thin and brittle. It doesn't take much to cause a scratch or a bruise. Especially if you're on blood thinners.

That's what happened to me. I had a heart attack a year ago. The doctors put in a stent and I'll probably be taking blood thinners the rest of my life. I felt much better, but my skin went downhill. Scratches and bruises on my arms, hands and legs and I had no idea where they came from!

I started using Advanced Bruise Prevention Formula twice a day. In the morning and at night. I put a drop (about a quarter teaspoon) on each knee and a drop in the palm of each hand. I rub my hands together and up and down my arms. Then I do the same from my knees to my ankles. A little goes a long way and a bottle lasts me a month.

It absorbs really fast and there is absolutely no greasy feel.. I could feel the difference in my skin the first time I used it. Plumper, more flexible. Now it's so rare for me to get a bruise or a scratch, that I don't even worry about it. 

Jon

 

 

1 comment

Aug 02, 2020 • Posted by Tom McMenamin

I have been using this oproduct for about 60 days. Only once a day, but after this order will go to twice per day. This stuff works!!!! I had terrible bruising and blood thinner issues from Plavix. I am slowly getting the best of it. My problems goes back awhile and this is the only product that has worked. Tried Vaseline but was terrible greasy, but some (very little improvement).

Leave a comment: